ITEM METADATA RECORD
Title: Translations in simply transitive affine actions of free 2-step nilpotent Lie groups
Authors: Dekimpe, Karel ×
De Cat, Tine #
Issue Date: 2006
Publisher: Acad. Publ. Medical Univ. Sofia
Series Title: International Journal of Pure and Applied Mathematics vol:30 issue:1 pages:49-70
ISSN: 1311-8080
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.